Biliousness anyone?

Does anybody experience feelings of slight nausea-not actually enough to be sick but a general feeling of biliousness-hope I spelt that correctly.

Just wondered if this was yet another symptom of hypothyroidism or maybe some unrelated thing.

I remember when I started with thyroid problems-before diagnosis-I had this feeling but it did disappear after meds were taken (Levothyroxine).

Any comments appreciated!

6 Replies

oldestnewest
  • Had nausea before I was put on Levothyroxine, but once on Norton or Goldshield Levothyroxine I was fine. Once on Amco generic and Wockhardt I was very nauseous and am still like it on Aliud (self-funded because NHS will not), but not so bad. It is the best I have tried so far since Goldshield Levothyroxine vanished, but am still looking into other treatments and waiting to see yet another Endocrinologist on NHS. From feeling quite well on Goldshield Levothyroxine, I am now quite unwell on all generics in this country.

  • Still get morning nausea quite often (plus actual vomiting some days). I always thought it was down to adrenal problems,as, when my adrenal problems were really bad, I would get nausea, vomiting, blinding headache and dizziness (plus raging thirst as the first symptom before the others started - wake up thirsty; know it's going to be bad day)

  • I had nausea and a sort of motion sickness feeling. I still get it occasionally but it is much improved on a higher dose of replacement.

  • I get it quite alot, had it on levo and still now on ndt. I think mine is stress

  • I have nausea most days and I have fibro, RD, Sjorgens, gastric reflux and osteo but not been diagnosed with hypo even though my last TSH was 5.37 and I have all the symptoms of Hypothyroid. Like most I struggle to get a medical professional to test me properly. Not sure if its all the other things I have or thyroid but I think they all link anyway. Gentle hugs Joolz.x

  • I went through quite a period of feeling nauseous. For me, it looks as if getting vitamin D up a bit helped a lot. Certainly I feel better as well!

    Rod

You may also like...